# SDR GLBA20090403F

- Difficulty date: April 2, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 26,553 hours, 32,703 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD KEEL REPAIR REQUIRES ACCOMPLISHMENT IAW EO 09-251-03 REV.0. MX REPAIRED THE LT INBD KEEL IAW EO 09-251-03. FABRICATED POCKET DOUBLER  USING INSTRUCTIONS DIMENSIONS AND MATERIALS ON DRAWING DRW-HBGA-001 AND FIGURE 1. HYSOL EA 9394 USED TO BOND POCKET DOUBLER. 7075-T7351 AL PLATE UTILIZED FOR REPAIR.
